On the (P) summability of a sequence of Fourier coefficients
Matematički vesnik, Tome 26 (1974) no. 1, p. 148
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
42A24
@article{MV_1974_26_1_a21,
author = {Siyaram },
title = {On the {(P)} summability of a sequence of {Fourier} coefficients},
journal = {Matemati\v{c}ki vesnik},
pages = {148 },
year = {1974},
volume = {26},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1974_26_1_a21/}
}
Siyaram . On the (P) summability of a sequence of Fourier coefficients. Matematički vesnik, Tome 26 (1974) no. 1, p. 148 . http://geodesic.mathdoc.fr/item/MV_1974_26_1_a21/